MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004PMR9620N40
Medical Device Problem Codes Poor Quality Image (1408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on september 24, 2025.It was reported that noise signal interference occurred intermittently.An intellanav mifi open-irrigated catheter was used for radiofrequency ablation of supraventricular tachycardia procedure in the atrioventricular node.During the procedure, a noise signal interference occurred intermittently, and it affected potential judgment.The device was replaced and completed with another of the same device.There was no patient complications noted as a result of this event, and the patient condition following procedure was stable.However, returned device analysis revealed an obstruction on the distal end was noted.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this intellanav mifi open-irrigated catheter was visually inspected and showed no defects.Functional test showed that the functional mechanism worked properly; no abnormal resistance was felt when actuating the device.During the leak testing, the device failed the test.All six irrigation ports flow freely during flow testing; but the device was obstructed, and could not be irrigated.A continuity test was performed, and the device passed the specification test.Electrical testing, including catheter recognition and noise assessment, could not be performed due to the device's electrical condition and an obstruction at the distal end that affects flow across the device.Dissection inspection showed procedural waste found on the distal end (salt buildup, blood/tissue).The reported issue of noisy electrogram was not confirmed, however, an obstruction on the distal end was noted.Due to the physical condition of the device, the electrical test could not be performed and the reported issue cannot be established.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23358833
Report Number2124215-2025-75321
Device Sequence Number18442149
Product Code OAD
UDI-Device Identifier08714729938385
UDI-Public(01)08714729938385(17)260729(10)34527500
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model NumberM004PMR9620N40
Device Catalogue NumberM004PMR9620N40
Device Lot Number0034527500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexMale
Patient Weight65 KG